PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998-1999 | 87 | 1 | 13-26
Tytuł artykułu

Bases for integer-valued polynomials in a Galois field

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Twórcy
  • Department of Mathematics, Kasetsart University, Bangkok 10900, Thailand
Bibliografia
  • [1] D. Brizolis and E. G. Straus, A basis for the ring of doubly integer-valued polynomials, J. Reine Angew. Math. 286/287 (1976), 187-195.
  • [2] L. Carlitz, On certain functions connected with polynomials in a Galois field, Duke Math. J. 1 (1935), 137-168.
  • [3] L. Carlitz, A set of polynomials, Duke Math. J. 6 (1940), 486-504.
  • [4] L. Carlitz, Finite sums and interpolation formulas over $GF[p^n,x]$, Duke Math. J. 15 (1948), 1001-1012.
  • [5] L. Carlitz, A note on integral-valued polynomials, Indag. Math. 21 (1959), 294-298.
  • [6] L. Comtet, Advanced Combinatorics, Reidel, Dordrecht, 1974.
  • [7] N. G. de Bruijn, Some classes of integer-valued functions, Indag. Math. 17 (1955), 363-367.
  • [8] R. R. Hall, On pseudo-polynomials, Mathematika 18 (1971), 71-77.
  • [9] V. Laohakosol and P. Ubolsri, A short note on integral-valued polynomials, Southeast Asian Bull. Math. 4 (1980), 43-47.
  • [10] W. Narkiewicz, Polynomial Mappings, Lecture Notes in Math. 1600, Springer, Berlin, 1995.
  • [11] G. Pólya and G. Szegő, Problems and Theorems in Analysis, Vol. II, Springer, New York, 1976.
  • [12] E. G. Straus, On the polynomials whose derivatives have integral values at the integers, Proc. Amer. Math. Soc. 2 (1951), 24-27.
  • [13] C. G. Wagner, Linear operators in local fields of prime characteristic, J. Reine Angew. Math. 251 (1971), 153-160.
  • [14] C. G. Wagner, Interpolation series for continuous functions on π-adic completions of GF(q,x), Acta Arith. 17 (1971), 389-406.
  • [15] C. G. Wagner, Interpolation series in local fields of prime characteristic, Duke Math. J. 39 (1972), 203-210.
  • [16] C. G. Wagner, Linear pseudo-polynomials over GF[q,x], Arch. Math. (Basel) 25 (1974), 385-390.
  • [17] C. G. Wagner, Polynomials over GF(q,x) with integral-valued differences, Arch. Math. (Basel) 27 (1976), 495-501.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav87i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.